# SDR CA011023001

- Difficulty date: October 16, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Part number: 9752902015
- Location: Display
- Component: Engine Indicatin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EIS DISPLAY LIGHTING IS VERY DIM, BARELY READABLE.IT WAS ALSO INTERMITTENTLY FLASHING FROM BRIGHT TO DIM.  ACQ DISPLAY REPLACED WITH ASERVICEABLE UNIT. A/C TIME SINCE NEW 435.2 CYCLES SINCE NEW 493 THE ACQUISITION DISPLAY HAS 135.3 HOURS.
